# SDR JBXA980005

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11444
- Engine: Rroyce TAYMK65015
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 5011809
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

RDU RIGHT MAIN INBOARD BRAKE NR 3 TEMP OVER REDLINE.  PERFORMED INSPECTION OF BRAKE OVERHEAT, NO DEFECTS NOTED AT THIS TIME.  REMOVED AND REPLACED NR 3 BRAKE IAW AMM 32-41-01 OPS CHK AND LEAK CHK GOOD.  REMOVED AND REPLACED NR 3 AND NR 4 MAIN WHEEL ASSY IAW AMM 32-41-01.
